| Catalog Number |
81324 |
| Medical Device Problem Code |
Restricted Flow rate (1248)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
While the customer was using a cavitron select sps g124, they allege that they have insufficient water flow and the handpiece is getting warm.No injury was reported from the alleged event.
Additional Manufacturer Narrative
Hpc lot # - 03240.St/hp lot # - 202403.Edz dsp/if/ic/scan board shorted.The interface board is shorted, causing intermittent operations, half of water hose was sent in, new have been estimated, damaged water solenoid, restricting water flow.Check calibrations.The unit will be repaired upon estimates approval.Half of wh was sent in for evaluation.